Mathematics Faculty Articles

Title

Matrix Inequalities by Means of Block Matrices

Document Type

Article

Publication Date

2001

Publication Title

Mathematical Inequalities and Applications

Keywords

Eigenvalue inequality, Hadamard (Schur) product, Matrix inequality, Positive semidefinite matrix, Singular value inequality, Unitarily invariant norm, Weak log-majorization

ISSN

1331-4343

Volume

4

Issue/No.

4

First Page

481

Last Page

490

Abstract

We first show a weak log-majorization inequality of singular values for partitioned positive semidefinite matrices which will imply some existing results of anumber ofauthors, then present some basic matrix inequalities and apply them to obtain a number of matrix inequalities involving sum, ordinary product and Hadamard product

Comments

Mathematics subject classification (2000): 15A45

DOI

10.7153/mia-04-42

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS